Beeping sounds while playing Games

By slatey
May 15, 2009
Topic Status:
Not open for further replies.
  1. I have had this issue for a while now and while I play World of Warcraft which is a considerably hard game to run on a computer I get sounds coming from the ACTUAL computer itself, possible the motherboard. I would be fine if all it did was beep but in addition I lose control of my character and my computer does not respond to any typing I put. I have no idea what this issue is, I use a wireless keyboard and mouse and have been told it could be the singles crossing.

    I have noticed that when I type in many commands at once that the beeping happens more often, however not always and sometimes light key commands can trigger it. This problem ONLY occurs while I'm playing this game and at no other times nor other games.

    All of my drivers are updated and I have already reinstalled the game. I also don't play with the sound.

    I'm not great with computers so let me know if you need any other information, I'll give you all that I can find atm

    Comp Specs go as:
    -Windows XP Home Edition (5.1, Build 2600) Service Pack 2 (2600.xpsp_sp2_gdr.070227-2254)
    -Intel(R) Pentium(R) 4 CPU 2.66GHz
    -1534MB RAM
    -NVIDIA GeForce FX 5200

    Thank you for any advice or help you can offer, it is much appreciated.
  2. Tmagic650

    Tmagic650 TS Ambassador Posts: 20,732   +156

    What is your motherboards make and model number?
  3. Mictlantecuhtli

    Mictlantecuhtli TechSpot Evangelist Posts: 4,916   +9

    Some keyboards can't detect more than three keys pressed at the same time, any more would produce a beep from the PC speaker. Maybe that's the case here?
Topic Status:
Not open for further replies.


Add New Comment

TechSpot Members
Login or sign up for free,
it takes about 30 seconds.
You may also...


Get complete access to the TechSpot community. Join thousands of technology enthusiasts that contribute and share knowledge in our forum. Get a private inbox, upload your own photo gallery and more.